# SDR RU3A20151028021

- Difficulty date: October 26, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N59
- Make and model: Lear 60LEAR
- Aircraft serial: 080
- Aircraft time: 7,512 hours, 3,431 cycles
- Engine: Pwa PW305A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NUMBER 1 LT ENG COMPRESSOR STALLED.  TROUBLE SHOT ENG COMPRESSOR STALL, NO FAULT CODES NOTED FROM FLIGHT DATA ACQUISITION UNIT.  UNABLE TO FIND ANY FAULTS IN THE SYS.  WILL CONTINUE TO MONITOR ACFT.
